# SDR SWAA2023112815980

- Difficulty date: October 29, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 500D TO BS 520 RBL 4 AT PASSENGER CABIN 2023-661573<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 500D TO BS 520 RBL 4 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND B737-700 DWG:153A5400 SHEET 122 REV:-SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1  REPLACED SUPPORT ANGLE LOCATED BTW BS 500D TO BS 520 RBL 4 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND B737-700 DWG:143A5400 SHEET 122 REV:-SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BTW BS 500D TO BS 520 RBL 4 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND B737-700 DWG:143A5400 SHEET 122 REV:-SEE INDIVIDUAL SIGN OFFS BELOW.
